• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

side affects of ciprex?

C

CrashtestMummy

Active member
Joined
Feb 4, 2010
Messages
37
Location
In the trees its safer
Have just been up on to a dose of 20mg of ciprex (escitropram) in the last week and now I am sleeping less and itching all over? legs, back, stomach arrrraghhh! its driving me around the bend no actual rash seen but the itching is drivng me to distraction I am quite allergic anaphalaxic reation to pencillin and midazolam, also suffred with bad side affects this sertaline diaharrea, and lactation :redface: Mitazapine I couldnt wake up but felt better on it but the weight piled on and fluoxatine had no effect after a while.
:unsure:
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
I would see the doctor. It does sound as if it could be an allergic reaction. I'm on this as well at the same dose and it hasn't made me itchy(she says scratching).
 
C

CrashtestMummy

Active member
Joined
Feb 4, 2010
Messages
37
Location
In the trees its safer
LOL! it driving me sane the constant prickling have read it can be side effect this morning aaaarrrrrgggghhhh! so much for "clean" meds
 
Top